# SDR ASOA2016050514755

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,176 hours, 13,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CHANGING BATTERY FOR MEGAPHONE, MEGAPHONE STOPPED WORKING.  R & R AFT MEGAPHONE IAW AMM 25-61-14.
